# SDR 97FDEA00110

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727227
- Aircraft serial: 20979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1078 005, LOWER FUSELAGE CORROSION ON AND AROUND ALL FASTENERS ON KEEL BEAM ABOVE BLOW OUT DOOR.  CORROSION REMOVED, PUT THICKNESS OUT OF EXCEPTABLE LIMITS.  REPAIRED DAMAGED AREA BY INSTALLING DOUBLER PER SRM 51-40-2.
